# SDR SCNA20250922387

- Difficulty date: September 22, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 74,456 hours, 28,401 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR PANEL COVERING SLIDE GAUGE FELL DOWN INSIDE PANEL.  RESECURED ESCAPE SLIDE COVER WINDOW REF AMM 25-66-01. OK FOR SERVICE
